| Model Number |
GIF-XP190N |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause of the e216 error message was an electrical component failure.The most likely cause of the foreign material in the scope was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During device analysis, the service technician identified that the device displayed an e216 scope communication error message and had foreign material in the instrument channel.There was no patient involvement.